# SDR CA090603003

- Difficulty date: May 29, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 7,336 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Sticking
- Location: Uplock Switch
- Component: Nlg Assy
- Component part number: BZE7RN2TN
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH THE PILOT NOTICE THAT THE NLG WAS INDICATING UP ALTHOUGH THE PILOT WAS ABLE TO VERIFY THE NOSE GEAR WAS DOWN.  AFTER A NORMAL LANDING IT WAS DISCOVERED THAT THE NLG UPLOCK SWITCH STRIKER ASSY HAD BECOME SEIZED IN THE BULKHEAD OF THE FUSELAGE NOSE STRUCTURE WHERE IT SITS. THE STRIKER WAS FREED WITH LUBRICATED WHICH ALLOWED THE NOSE GEAR TO INDICATE CORRECTLY.
